# SDR DALA2017061004620

- Difficulty date: June 9, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 40,497 hours, 20,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 26DEF INOP, FOUND WIRES AT CONNECTOR 9159VC. RETERMINATED CONNECTOR.
